# SDR 2000UALA00394

- Difficulty date: July 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 20,293 hours, 7,112 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Clogged
- Location: Reheater
- Part time: 4,000 hours, 1,000 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT CONTROL CABIN AND COCKPIT TEMPERATURE.  *S/D*  REPLACED NR 1 PACK REHEATER.  OPERATIONAL AND LEAK CHECK NORMAL.
